# SDR CALA0001562

- Difficulty date: October 13, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID PIT LT TIE DOWN TRACK CORRODED AT FASTENER HOLES FROM FS 541 - 790.  THE TIE DOWN TRACK WAS REMOVED AND A NEW TRACK WAS INSTALLED IAW 51-30-2, 51-10-3, AND 51-30-5.
